# SDR SIMA20170918001

- Difficulty date: September 18, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 16,601 hours, 11,659 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Call Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FA CALL BUTTON LIGHT INOPERATIVE.  REMOVED AND REPLACED BOTH LIGHT BULBS AT EXTERIOR LAVATORY WALL, AND CIRCUIT BOARD PANEL IAW AMM 33-23-01 AND AMM 23-31-17 NEITHER COMPONENTS CORRECTED PROBLEM WITH LIGHT DIMMING.   REPAIRED BROKEN GROUND WIRE PLZ-L9011 20N IAW ESPM 20-16-53.  OPS CHECKED GOOD.
